# SDR AALA202303134203

- Difficulty date: March 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 36,374 hours, 15,206 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR STICKS. LUBED DOOR. ACCOMPLISHED SATISFACTORY CHECK.
